# SDR AU961202

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 320D
- Engine: Cont TSIO520B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rivet
- Part number: M20470AD5
- Condition: Deteriorated
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AND LH AFT CANTED BULKHEAD RIVETS DETERIORATED - RIVET HEADS  MISSING
